# SDR SWAA2015050739432

- Difficulty date: April 27, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 27,840 hours, 16,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6939658
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR CUT OUT, FWD LOWER CORNER SCUFF PLATE CRACKED.  REPAIRED SCUFF PLATE IAW EA.
